Search - Archive ouverte HAL Access content directly

Filter your results

1 076 Results
Domains : math

Composition operators on spaces of double Dirichlet series

Frédéric Bayart , Jaime Castillo-Medina , Domingo García , Manuel Maestre , Pablo Sevilla-Peris et al.
Revista Matematica Complutense, 2021, 34 (1), pp.215-237. ⟨10.1007/s13163-019-00345-8⟩
Journal articles hal-03158958v1
Image document

Counting functions for Dirichlet series and compactness of composition operators

Frédéric Bayart
Preprints, Working Papers, ... hal-03471965v1

Linear combinations of composition operators with linear symbols on a Hilbert space of Dirichlet series

Frédéric Bayart , Maofa Wang , Xingxing Yao
Journal of Operator Theory, 2021, 86 (1), pp.231-251
Journal articles hal-03349072v1
Image document

Pointwise moving control for the 1-D wave equation - Numerical approximation and optimization of the support

Arthur Bottois
Radon Series on Computational and Applied Mathematics, In press
Journal articles hal-02972968v1

Hamiltonian B-series and a Lie algebra of non-rooted trees

Geir Bogfjellmo , Charles H. Curry , Dominique Manchon
Numerische Mathematik, 2017
Journal articles hal-03044315v1

On Euler’s decomposition formula for $$q$$ q MZVs

Jaime Castillo Medina , Kurusch Ebrahimi-Fard , Dominique Manchon
Ramanujan Journal, 2015, 37 (2), pp.365-389. ⟨10.1007/s11139-014-9638-8⟩
Journal articles hal-03044559v1

The universal pre-Lie-Rinehart algebras of aromatic trees

Gunnar Fløystad , Dominique Manchon , Hans Z. Munthe-Kaas
Ali Baklouti, Hideyuki Ishi. Geometric and Harmonic Analysis on Homogeneous Spaces and Applications, Springer International Publishing, 2021, Springer Proceedings in Mathematics & Statistics, 978-3-030-78345-7
Book sections hal-03041784v1

On Quantization of Quadratic Poisson Structures

D. Manchon , M. Masmoudi , A. Roux
Communications in Mathematical Physics, 2002, 225 (1), pp.121-130. ⟨10.1007/s002201000575⟩
Journal articles hal-03045221v1
Image document

On Calogero--Moser cellular characters for imprimitive complex reflection groups

Nicolas Jacon , Abel Lacabanne
Preprints, Working Papers, ... hal-03628837v2
Image document

Universality of general Dirichlet series with respect to translations and rearrangements

Frédéric Bayart
Preprints, Working Papers, ... hal-03665195v1
Image document

Evaluating convolution sums of the divisor function by quasimodular forms

Emmanuel Royer
International Journal of Number Theory, 2007, 3 (2), pp.Page: 231 - 261. ⟨10.1142/S1793042107000924⟩
Journal articles hal-00012320v2
Image document

Quasistatic Frictional Contact and Wear of a Beam

Meir Shillor , Mircea Sofonea , Rachid Touzani
Discrete and Continuous Dynamical Systems - Series S, 2001, 8, pp.No. 2, 201-218
Journal articles hal-00087486v1
Image document

Analysis of contact of elastic rods subject to large displacements

Pierre Béal , Rachid Touzani
Applied Mathematics Letters, 2003, 16, pp.619-625. ⟨10.1016/S0893-9659(03)80121-0⟩
Journal articles hal-00087488v1
Image document

Survey on Bezout rings of p-adic analytic functions

Bertin Diarra , Alain Escassut
Southeast Asian Bulletin of Mathematics, 2015
Journal articles hal-01913280v1

From tracial anomalies to anomalies in Quantum Field Theory

Alexander Cardona , Catherine Ducourtioux , Sylvie Paycha
Communications in Mathematical Physics, 2003, 242, pp.31-65
Journal articles hal-00128333v1
Image document

Statistics for low-lying zeros of symmetric power L-functions in the level aspect

Guillaume Ricotta , Emmanuel Royer
Forum Mathematicum, 2011, 23 (5), pp.969-1028
Journal articles hal-00138457v1
Image document

Kloosterman paths of prime powers moduli

Guillaume Ricotta , Emmanuel Royer
Commentarii Mathematici Helvetici, 2018, 93 (3), pp.493-532. ⟨10.4171/CMH/442⟩
Journal articles hal-01917568v1
Image document

The Corona Problem on a complete ultrametric algebraically closed field

Alain Escassut
p-Adic Numbers, Ultrametric Analysis and Applications, 2016
Journal articles hal-01918227v1
Image document

XFEM-Based Fictitious Domain Method for Linear Elasticity Model with Crack

Olivier Bodart , Valérie Cayol , Sébastien Court , Jonas Koko
SIAM Journal on Scientific Computing, 2016, 38 (2), pp.B219-B246. ⟨10.1137/15m1008385⟩
Journal articles hal-01951032v1
Image document

A finite volume scheme for convection-diffusion equations with nonlinear diffusion derived from the Scharfetter-Gummel scheme

Marianne Bessemoulin-Chatard
Numerische Mathematik, 2012, 121 (4), ⟨10.1007/s00211-012-0448-x⟩
Journal articles hal-00534269v2

Voltage Excitation in Coil Rings Using Magnetically Coupled Inductor/Load For Axisymmetric Geometry

David Rochette , Stéphane Clain , Rachid Touzani
IEEE Transactions on Power Delivery, 2014, 29 (1), pp.118-125. ⟨10.1109/TPWRD.2013.2279920⟩
Journal articles hal-02399101v1

On a two-dimensional magnetohydrodynamic problem. I. Modelling and analysis ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 2, p. 347-364

Jacques Rappaz , Rachid Touzani
ESAIM: Mathematical Modelling and Numerical Analysis, 1992, 26 (2), pp.347-364
Journal articles hal-02399066v1

Pre-arcing times in HBC fuse for high fault currents. Comparison between simulation and experiment

S Memiaghe , William Bussière , David Rochette , Rachid Touzani , Pascal André et al.
High Temperature Material Processes: An International Quarterly of High-Technology Plasma Processes, 2008, 12 (3-4), pp.345-364. ⟨10.1615/HighTempMatProc.v12.i3-4.50⟩
Journal articles hal-02393063v1

Numerical investigation of optimal control of induction heating processes

Olivier Bodart , Anne-Valérie Boureau , Rachid Touzani
Applied Mathematical Modelling, 2001, 25 (8), pp.697-712. ⟨10.1016/S0307-904X(01)00007-5⟩
Journal articles hal-02394508v1

Evaluating Generating Functions for Periodic Multiple Polylogarithms via Rational Chen-Fliess Series

Dominique Manchon , Kurusch Ebrahimi‐fard , W. Steven Gray
J. I. Burgos-Gil, K. Ebrahimi-Fard, H. Gangl. Periods in Quantum Field Theory and Arithmetic, Springer, pp.445-468, 2020, Springer Proceedings in Mathematics and Statistics, 978-3-030-37030-5
Book sections hal-02404084v1
Image document

On pseudodifferential operators on filtered and multifiltered manifolds

Robert Yuncken
Differential Geometry [math.DG]. Université Clermont Auvergne, 2018
Habilitation à diriger des recherches tel-01900643v1

Nouveaux théorèmes d'isogénies

Gaël Rémond , Eric Gaudron
Preprints, Working Papers, ... hal-02445032v1

Approximation of improper priors

Christele Bioche , Pierre Druilhet
Bernoulli, 2016, 22 (3), pp.1709 - 1728. ⟨10.3150/15-BEJ708⟩
Journal articles hal-01899891v1
Image document

Zeros of the derivative of a p-adic meromorphic function

Jean-Paul Bézivin , Kamal Boussaf , Alain Escassut
Bulletin des Sciences Mathématiques, 2012
Journal articles hal-01907050v1
Image document

Survey on the p-adic Hayman conjecture

Alain Escassut , Jacqueline Ojeda
Contemporary mathematics, 2016
Journal articles hal-01920286v1